# SDR CALA2016012795031

- Difficulty date: January 26, 2016
- Submitted: January 27, 2016
- Operation: Air carrier
- Aircraft: N664UA
- Make and model: Boeing 767322
- Aircraft serial: 29236
- Aircraft time: 62,490 hours, 15,243 cycles
- Engine: Pwa PW4056
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION IN AFT CARGO COMPARTMENT ON UPPER SURFACE OF FLOORBEAM, AT STATION 1197, LBL 7.  CAP IN AFT CARGO BS 1197 WAS FOUND OUT OF LIMITS IAW SRM 53-00-07.  REPLACED T CAP IAW DWG 146T1206 & SRM 51-40-02.
